# SDR 97ZZZX5189

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Propeller: Mcauly D2A34C67
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D3389C67
- Condition: Cracked
- Location: Nr 2 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR OVERHAUL.  AFTER DISASSEMBLY DURING HUB INSPECTION, HUB DISCOVERED CRACKED NR 2 BLADE SOCKET INSIDE 6 THREADS IN AT 5 O'CLOCK POSITION. 1.50 INCHES LONG.  CRACK DISCOVERED USING 10X POWER MICROSCOPE.  HUB RETURNED TO CUSTOMER.
